# SDR SWIA200516398

- Difficulty date: December 24, 2005
- Submitted: March 13, 2006
- Operation: Air carrier
- Aircraft: N932SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7714
- Aircraft time: 8,327 hours, 7,183 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Clip
- Condition: Cracked
- Location: Bs 625 S14l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EQUIPMENT COMP, INTERCOSTAL CLIP IS CRACKED, FS 625.0 STR 14L, ITEM FOUND AT C-CHECK INSPECTION.  CLIP REPLACED IAW CRJ REO 601R-53-61-100 REV NC AND REO 601R-53-61-422 REV NC.
